Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Schrödinger operator methods in the study of a certain nonlinear P.D.E

Authors: E. M. Harrell and B. Simon
Journal: Proc. Amer. Math. Soc. 88 (1983), 376-377
MSC: Primary 35J60
MathSciNet review: 695279
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that $ \Delta u + h{u^\alpha } = 0$ has no positive solutions for certain $ h$, $ \alpha $ by studying the linearized equation $ (\Delta + h{u^{\alpha - 1}})\psi = e\psi $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J60

Retrieve articles in all journals with MSC: 35J60

Additional Information

PII: S 0002-9939(1983)0695279-5
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia